EconPapers    
Economics at your fingertips  
 

Estimation of a non-invertible moving average process: The case of overdifferencing

Charles Plosser () and G. Schwert

Journal of Econometrics, 1977, vol. 6, issue 2, 199-224

Date: 1977
References: Add references at CitEc
Citations: View citations in EconPapers (24) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(77)90015-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:6:y:1977:i:2:p:199-224

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-17
Handle: RePEc:eee:econom:v:6:y:1977:i:2:p:199-224